# SDR AALA201903119010

- Difficulty date: March 10, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 79,896 hours, 12,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Transformer
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT,  LEFT WING GROUND ILLUMINATION, WAS INOPERATIVE.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE LIGHT TRANSFORMER IAW AMM 33-41-00.
